北京航空航天大学学报 ›› 2001, Vol. 27 ›› Issue (5): 552-555.

• 论文 • 上一篇    下一篇

一类线性不确定大系统的分散变结构控制

赵超, 申功璋, 文传源   

  1. 北京航空航天大学 自动控制系
  • 收稿日期:2000-03-07 出版日期:2001-05-31 发布日期:2010-09-27
  • 作者简介:赵 超(1972-),男,陕西西安人,博士后,100083,北京.

Decentralized Variable-Structure Control of a Class of LinearUncertain Large-Scale Systems

ZHAO Chao, SHEN Gong-zhang, WEN Chuan-yuan   

  1. Beijing University of Aeronautics and Astronautics, Dept. of Automatic Control
  • Received:2000-03-07 Online:2001-05-31 Published:2010-09-27

摘要: 研究了具有参数摄动、关联影响和外界干扰等不确定性因素影响的线性大系统的分散控制问题,在假设系统不确定性有界且满足一定匹配条件的前提下,提出了一种分散变结构滑模控制算法,并给出了消颤方案和控制受限的解决方法.该算法结构简单计算量小,同时闭环系统具有较好的动态特性和较强的鲁棒性,数字仿真表明了该算法的有效性.

Abstract: The paper proposes a new variable-structure control scheme for a class of linear uncertain large-scale systems with parameter perturbations, interconnections and external disturbances. The chatting and limited control problems are discussed, and proper solving methods are formulated. The proposed control algorithm is concise and easy to be realized, the closed system shows good transient properties and robustness. Simulation results show the effectiveness of the proposed method.

中图分类号: 


版权所有 © 《北京航空航天大学学报》编辑部
通讯地址:北京市海淀区学院路37号 北京航空航天大学学报编辑部 邮编:100191 E-mail:jbuaa@buaa.edu.cn
本系统由北京玛格泰克科技发展有限公司设计开发